# SDR IPXA2025031312341

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 71,510 hours, 24,698 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR SECONDARY LOCK WILL NOT CLOSE PERFORMED ADJ/TEST OF CREW ENTRY DOOR HANDLE AND SECONDARY LOCK REF MM 52-12-25/201. OPS CK NORMAL.
